Follow
Apoorva Khare
Apoorva Khare
Associate Professor, Department of Mathematics, Indian Institute of Science
Verified email at iisc.ac.in - Homepage
Title
Cited by
Cited by
Year
Complete characterization of Hadamard powers preserving Loewner positivity, monotonicity, and convexity
D Guillot, A Khare, B Rajaratnam
Journal of Mathematical Analysis and Applications 425 (1), 489-507, 2015
36*2015
A combinatorial model for computing volumes of flow polytopes
C Benedetti, R González D’León, C Hanusa, P Harris, A Khare, A Morales, ...
Transactions of the American Mathematical Society 372 (5), 3369-3404, 2019
352019
Matrix positivity preservers in fixed dimension. I
A Belton, D Guillot, A Khare, M Putinar
Advances in Mathematics 298, 325-368, 2016
322016
A panorama of positivity
A Belton, D Guillot, A Khare, M Putinar
arXiv preprint arXiv:1812.05482, 2018
31*2018
On the sign patterns of entrywise positivity preservers in fixed dimension
A Khare, T Tao
American Journal of Mathematics 143 (6), 1863-1929, 2021
252021
Preserving positivity for rank-constrained matrices
D Guillot, A Khare, B Rajaratnam
Transactions of the American Mathematical Society 369 (9), 6105-6145, 2017
252017
Vector spaces as unions of proper subspaces
A Khare
Linear Algebra and its Applications 431 (9), 1681-1686, 2009
252009
Category 𝒪 over a deformation of the symplectic oscillator algebra
A Khare
Journal of Pure and Applied Algebra 195 (2), 131-166, 2005
252005
Differential calculus on graphon space
P Diao, D Guillot, A Khare, B Rajaratnam
Journal of Combinatorial Theory, Series A 133, 183-227, 2015
212015
Preserving positivity for matrices with sparsity constraints
D Guillot, A Khare, B Rajaratnam
Transactions of the American Mathematical Society 368 (12), 8929-8953, 2016
182016
Center and Representations of Infinitesimal Hecke Algebras of sl_2
A Tikaradze, A Khare
Communications in Algebra 38 (2), 405-439, 2010
182010
Quantized symplectic oscillator algebras of rank one
WL Gan, A Khare
Journal of Algebra 310 (2), 671-707, 2007
182007
Totally positive kernels, Pólya frequency functions, and their transforms
A Belton, D Guillot, A Khare, M Putinar
Journal d'Analyse Mathematique 150 (1), 83-158, 2023
17*2023
Moment-sequence transforms
A Belton, D Guillot, A Khare, M Putinar
Journal of the European Mathematical Society 24 (9), 3109-3160, 2022
172022
Critical exponents of graphs
D Guillot, A Khare, B Rajaratnam
Journal of Combinatorial Theory, Series A 139, 30-58, 2016
162016
Model-free consistency of graph partitioning
P Diao, D Guillot, A Khare, B Rajaratnam
arXiv preprint arXiv:1608.03860, 2016
132016
Faces of polytopes and Koszul algebras
V Chari, A Khare, T Ridenour
Journal of Pure and Applied Algebra 216 (7), 1611-1625, 2012
132012
Homogeneous length functions on groups
T Fritz, S Gadgil, A Khare, P Nielsen, L Silberman, T Tao
Algebra & Number Theory 12 (7), 1773-1786, 2018
122018
Generalized nil-Coxeter algebras, cocommutative algebras, and the PBW property
A Khare
AMS Contemporary Mathematics 688, 139-168, 2017
12*2017
Faces and maximizer subsets of highest weight modules
A Khare
Journal of Algebra 455, 32-76, 2016
122016
The system can't perform the operation now. Try again later.
Articles 1–20